# SDR R61A201602180098

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 2,267 hours, 1,673 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT CREW REPORTED THAT THE LAV SMOKE DETECTOR SOUNDED WITH NO SIGNS OF SMOKE. CREW DECLARED AN EMERGENCY AND RETURN TO DEPARTURE WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LAV FOR SIGNS OF SMOKE AND FIRE DAMAGE.  MAINTENANCE PERFORMED FIM AND LAV SMOKE DETECTOR SYS TEST IAW AMM AND OPS CHECKED GOOD. MAINTENANCE BELIEVES A PASSENGER WAS SMOKING IN LAV.
